On extensions and products of Boolean algebras
Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 99-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_1_99_116,
author = {Roman Sikorski},
title = {On extensions and products of {Boolean} algebras},
journal = {Fundamenta Mathematicae},
pages = {99--116},
year = {1964},
volume = {53},
number = {1},
doi = {10.4064/fm-53-1-99-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-1-99-116/}
}
Roman Sikorski. On extensions and products of Boolean algebras. Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 99-116. doi: 10.4064/fm-53-1-99-116
Cité par Sources :